# SDR SWIA201641938

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 34,724 hours, 29,273 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG DISAGREE ON CLIMBOUT, NOSE GEAR DOOR WARNING AND WOW CAUTION.  SERVICED NLG STRUT IAW AMM. CYCLED GEAR SEVERAL TIMES, NO FAULTS.
